Pacific Journal of Mathematics

On the action of ${\rm SO}(3)$ on $S^{n}$.

Deane Montgomery and Hans Samelson

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 649-659.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036501

Mathematical Reviews number (MathSciNet)
MR0146294

Zentralblatt MATH identifier
0109.41502

Subjects
Primary: 57.47

Citation

Montgomery, Deane; Samelson, Hans. On the action of ${\rm SO}(3)$ on $S^{n}$. Pacific J. Math. 12 (1962), no. 2, 649--659. https://projecteuclid.org/euclid.pjm/1103036501


Export citation

References

  • [1] A. Borel, Seminar on transformationgroups, Annals of Math. Studies, No. 46, 1960.
  • [2] A. Borel, The Poincare duality in generalized manifolds,Michigan Math. Journal, 4 (1957), 227-239.
  • [3] P. E. Conner, Orbits of uniformdimension, Michigan Math. Journal, 6 (1959), 25-32.
  • [4] D. Montgomery and C. T. Yang, A Theorem on the Action of SO(3), in preparation.
  • [5] R. W. Richardson, Actions of the rotation group on the 5-sphere, Annals of Math., 74 (1961), 414-423.
  • [6] A. Speiser, Die Theorie der Gruppen von endlicher Ordnung, Dover, 1945.
  • [7] E. Wigner, Group Theory and Its Application to the QuantumMechanics of Atomic Spectra, Academic Press, 1959.